Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
On Khovanov's categorification of the Jones polynomial

Dror Bar-Natan

Algebraic & Geometric Topology 2 (2002) 337–370
Bibliography
1 D Bar-Natan, This paper's website arXiv:math.GT/0201043
2 S Garoufalidis, A conjecture on Khovanov's invariants, University of Warwick preprint (2001)
3 J Hoste, M Thistlethwaite, Knotscape
4 L H Kauffman, On knots, Annals of Mathematics Studies 115, Princeton University Press (1987) MR907872
5 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
6 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
7 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
8 R Scharein, KnotPlot
9 A Stoimenow, Polynomials of knots with up to 10 crossings
10 S Wolfram, The $\mathrm{Mathematica}^{(R)}$ book, Wolfram Media, Champaign, IL (1999) MR1721106